# SDR DALA2019111506712

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1360054) DURING NDT INSPECTION, CORROSION INDICATIONS WERE FOUND ON OPEN HOLES 5, 8 AND 10 ON DRAG FITTING LH WING. CORRECTIVE ACTION: (CORROSION LEVEL 2) CORROSION ON OPEN HOLES 5, 8 AND 10 ON DRAG FITTING LH WING WERE REPAIRED PER ER/A 582894-14AD REV. ORIGINAL AND ETI 57-19-150 REV. 9.
